# SDR JJBA20250516078

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524790601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR66 BTW STR 7L-9L. SHEAR CLIP FABRICATED WITH ALTERNATE MATERIAL. SHEAR CLIP INSTALLED.
